# SDR QXEA2021122900568

- Difficulty date: December 29, 2021
- Submitted: December 29, 2021
- Operation: Air carrier
- Aircraft: N450QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4452
- Aircraft time: 16,560 hours, 17,875 cycles
- Engine: Pwc PW150A
- System (JASC): 7710 · Power Indicating System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB PASSING 13000 IN MCL THE #TRQ BUG MOMENTARILY DROPPED TO APPROX . 45% THEN IMMEDIATELY RETURNED TO 91% NO POWER CHANGE NOTED AND EVENT MARKER PRESSED.  INSPECTED AND CLEANED FADEC AND TORQUE SENSORS CONNECTORS. NO CONTAMINATION WAS FOUND. PERFORMED HIGH POWER ENGINE RUN OPS TEST NORMAL. NO ABNORMAL INDICATIONS. TORQUE BUG WAS NORMAL. CLEANED P1, P2,P11, AND P12 CONNECTORS. REF LP 961816 FOR HEAT SHRINK DMI #1 ENG FADEC PLUGS P1 AND P2. HIGH POWER ENGINE RUN PER Q400 MTC 6710005. #1 ENGINE . NO FAULTS WAS REPORTED IN CDS. RETURNED TO SERVICE.
